| Catalog Number |
MX-410325 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.
Event or Problem Description
Healthcare professional reported left side "late seroma".Device remains implanted.
Additional Manufacturer Narrative
Reason for reoperation: seroma-late; "hole, non-specific" found during surgery.
Event or Problem Description
Healthcare professional reported "late seroma" diagnosed via ultrasound.Later healthcare professional reported "unspecified lump", "swelling", "abundant vacuolated histiocytes suggestive of silicone leakage".Later healthcare professional reported "hole, non specific".This is for the left side.Device was explanted and replaced.